Jump to content

MikeO

Members
  • Posts

    311
  • Joined

  • Last visited

About MikeO

Contact Methods

  • Website URL
    test

Profile Information

  • Gender
    Male
  • Location
    Wisconsin

Recent Profile Visitors

433 profile views

MikeO's Achievements

Community Regular

Community Regular (8/14)

  • One Month Later Rare
  • Week One Done Rare
  • Dedicated Rare
  • Collaborator Rare
  • First Post Rare

Recent Badges

0

Reputation

  1. @PistolI can watch the birds for hours on end. My fondest encounter was with a hummingbird. One day it was raining fairly steady and a hummingbird was hanging out on the feeder. Another one flew up and tried to pull the poor little one off the feeder (was a sight to see) well the little one became exhausted resisting and fell to the ground. So i ran outside and it let me pick it up and set it onto a tree. It was Assume!
  2. Beta-blockers have there intended uses as Dr Raj mentioned. I know from personal experience that i.e. taking 100 mg of metoprolol intensifies my symptoms to the 10x power vs only taking 50 mg and having manageable symptoms. the beta-blockers are also good at limiting how high most folks hr's will go up to. the last three stress tests that i have done was while on metoprolol and i came up just short of my target hr so we are good that i am on the right dosage of the drug.
  3. Been a while since i have seen one of these.
  4. I would send the Cardiologist and have them clarify any questions that you may have. I do have a Lipomatous hypertrophy of the interatrial septum that is noted each time i have an echo done on my heart, it never gets mentioned when i get the results and as usual i do send a message inquiring about. The Cardio team has always responded.
  5. Thanks for the support @PistolI really don't understand what is going on. Even with the med changes that were done not too long ago they should have made a change with in a few weeks. I went from the 170's that persisted the whole time down to 115/80 (best i could get today) in a couple of days. i should be asstastic about that but for me is problematic and is causing more symptoms when standing just sucks but, i have been here before. I am not sure what i have done different to help the lower bp's only thing i have done recently was cleaned the house and added oregano (and no not the good stuff Lol) to my turkey and tomato sandwich. For now Tania's #3 rule comes into play (wait 30 secs before moving after standing) and yes @edriscollI run into door jams when this happens as well. As you suggested i will record my symptoms while being monitored. I do plan on reaching out to Tania once all the changes and data has been collected.
  6. Thanks @cmep37I am chomping at the bit to get this done. As of just recently i started whooshing again (bad omen) and have been getting very lightheaded when standing. My bp highs at home have only hit 135/88. I am known to have my blood pressure drop 40-50 points when standing. Just hope i am not going into a flare up.
  7. @RecipeForDisasterThanks for bringing this up. I did google sarcoidodosis and the skin rashes look eerily familiar. @toomanyproblemsgood call on the request a test i did find one fairly close to where i live.
  8. Had this conversation with my PCP recently and he agreed that my allergies have aggravated my nOH. We did also talk about the rough go i have with the ACE and ARB drugs. He is onboard that i had an immune response to the ACE at least just by my symptoms. He thinks i was releasing histamine and got the double whammy from the bradykinin which will also acts as a vasodilator. I personally suspect that the combination of the beta-blocker + ACE + allergy flare sparked a MCAS activation. @MTRJ75Any exercise that you can tolerate is better than becoming deconditioned.
  9. @BirdladyI am sure with a ejection fraction of 55% you are ok. Get your mojo on you can improve it
  10. So i was hoping that the recent uptick in hot flashes may have been aggravated by my recent med changes but i am not on board with that. I have inquired about them when i first joined the forum as i have been having them for years. even queued in to some self help relief which works. With @Pistol I did joke with being male menopause Haha. I know others go thru this as well but it seems to be getting out of hand dang it. @Pistolcan we get this on the list to discuss with the DR's?
  11. I did look up my past echo's not sure what the LAVi means. I did see references that looked close but can't figure out what the results are. i did recently have a stress test the notable items were Left ventricular ejection fraction (LVEF) post stress attenuation corrected is 62% and is visually normal without regional wall motion abnormalities. The post-stress left ventricular end systolic volume (ESV) is 29 mL. Did you have a good LVEF number? If your Doc is ok with it i would get exercising it will help with heart issues and only help in the long run.
  12. @edriscollyou are absolutely correct there are two sides to this discussion and not everything can be blamed on dysautonomia. What i react to is as @Pistolmentioned is when the healthcare professionals do not listen or react to what they should be. Like you i have had a serious issue that came up in 2017. I had a stress test that was high risk and my PCP did not take it seriously and would not refer me to a cardiologist I have seen these dismissals numerous times with other PCP. Might be because i would complain about so many issues it just overwhelms them. Instead She wanted to put me on an antidepressant. So i did the next best thing and called in to get my test results (that was so i could talk to a RN) The nurse took it seriously and had the oncall DR do the referral. I ended up needing a CABG 4 bypass.. I will almost guarantee most of the PCP in the health system that i am stuck in are totally clueless about dysautonomia or even POTS so even having this conversation would not have gone anywhere. And to be honest i did not know what dysautonomia was until the beginning of this year. I am thankful that when i reached out to UWM i got a DR that does her job and could sift thru my issues and get me the help i needed. She did get my PCP up to speed (he even acknowledged that i am unique) and is now aware what nOH is and that there are components that fall under dysautonomia. She also helped with getting my PVD diagnosed as it was also being dismissed and at least i am getting help with that as well. And she did reach out to my Cardiologist and he has made changes to meds that have helped greatly. I do have to say sorting thru serious issues vs a dysautonomia symptom and even a normal age related ache and pain for me is difficult. But as I learn thru your organization this is getting easier.
  13. @pistol I agree it is not a show stopper for sure.
  14. This has to be the worst part of my journey in trying to find help. I have been tossed around to numerous Doctors and at best one would just attempt to treat one or two symptoms and then just give up. I do feel blessed that i drew the girl that i did at UWM Madison she went the extra mile for sure. we did go over symptoms and i just unloaded all of them (there are many) she took them seriously. She also went into my chart and looked at all the data i have accumulated over the years (no other doc has ever done that) and concluded the finding of nOH. What really has helped is she agreed that i have some components that fall under dysautonomia and even spoke with my GP and Cardiologist. Since then i have made some progress.
  15. @KnellieI don't know for sure if a lower dose would help but i would ask your Dr to trial it and see what you get. You can always go back. My Daughter is suspected of having POTS and was put on a low dose beta-blocker. I have also read that not all beta-blockers are equally effective. I have tried a few of them and none of them have prevented palpitations 100% of the time especially during a flare. I did have good luck with Metoprolol Succinate extended release but it would not last the entire 24hrs so timing in taking was helpful to reduce symptoms. Recently i was switched to Carvelidol like @Pistolis taking. My only complaint is that i have to take it twice daily and there are times when i feel stronger contractions of the heart even though i have a normal hr when they happen.
×
×
  • Create New...